# SDR COMA2011101050077

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 27,743 hours, 24,666 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO CVG RECEIVED LEFT I/B ANTI-SKID CAUTION MSG, FOLLOWED QRH.  EMERGENCY DECLARED, A/C LANDED SAFELY IN CVG.  REPINNED LEFT I/B ANTI-SKID TRANSDUCER CONNECTOR.  NO FURTHER DEFECTS NOTED.
